# SDR DJFA2007074

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N707LX
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 5,370 hours, 3,598 cycles
- Engine: Allsn AE3007C
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 67513209
- Condition: Cracked
- Location: Lt Pylon
- Part time: 5,370 hours, 3,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED A RIB IN THE LT PYLON CRACKED.  THE RIB WAS CRACKED AT THE UPPER AND LOWER FLANGES.  BOTH CRACKS WERE APPROX. 2 INCHES LONG.  THE RIB WAS REPLACED.
